# SDR ASAA0110087

- Difficulty date: February 9, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15201434
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED D-CHECK, FOUND SEAT TRACK AT BODY STATION 807-887, LEFT BUTTOCK LINE 45.5 CORRODED.  REPAIRED PER SRM.  (M)
